# SDR FDEA201603020794

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 64,606 hours, 22,610 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY SLIDE LIGHT L25 & EXIT SIGN DOOR LIGHT L31 INOPERATIVE.  POWER SUPPLY M731, CHARGER ASSEMBLY & BATTERY PACK REPLACED IAW AMM 33-51-07-2.  OPERATIONS TESTED SATISFACTORY, OK FOR SERVICE.  R & R CHARGER ASSEMBLY & BATTERY PACK.  REPLACED IAW AMM 33-51-07-2.
